# SDR DALA2020030401614

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L LOCATED BTW FR 55 TO FR 60 IN AFT CARGO COMPART MENT, REPLACED STRINGER 43L LOCATED BTW FR55 TO FR60 IN AFT CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG D53470345
